MathSciNet Relay Station
MathSciNet bibliographic data
MR528061 (81e:10038) 10H20 (10-04)
Wagstaff, Samuel S., Jr. Greatest of the least primes in arithmetic progressions having a given modulus. Math. Comp. 33 (1979), no. 147, 1073–1080.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement